# SDR IXXA20220504109

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 96,964 hours, 30,640 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Eicas
- Part number: 8221033100
- Part serial: 3244
- Condition: Fault Message
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM PHLI TO KONT AND PRIOR TO ETOPS SEGMENT, LEFT EICAS COMPUTER FAILED. FLIGHT CANNOT CONTINUE AS SCHEDULED DUE TO ETOPS REQUIREMENTS. DIVERSION TO PHNL. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. REMOVED AND REPLACED LEFT EICAS COMPUTER IAW B767 AMM 31-41-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
